Rationalizable outcomes of large independent private-value first-price discrete auctions
We consider discrete versions of independent, private-value, first-price auctions. We show for any fixed finite set of possible bids, if the number of participants is large enough, then the set of rationalizable bids involves all players bidding the highest bid that is lower than their private value.
(This abstract was borrowed from another version of this item.)
|Date of creation:||May 2001|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
|Order Information:|| Email: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Battigalli, Pierpaolo & Siniscalchi, Marciano, 2003. "Rationalizable bidding in first-price auctions," Games and Economic Behavior, Elsevier, vol. 45(1), pages 38-72, October.
- Pearce, David G, 1984. "Rationalizable Strategic Behavior and the Problem of Perfection," Econometrica, Econometric Society, vol. 52(4), pages 1029-50, July.
- Pierpaolo Battigalli & Marciano Siniscalchi, . "Rationalizable Bidding in General First-Price Auctions," Working Papers 190, IGIER (Innocenzo Gasparini Institute for Economic Research), Bocconi University.
- Kim-Sau Chung & Jeffrey C. Ely, 2000. "Efficient and Dominance Solvable Auctions with Interdependent Valuations," Discussion Papers 1313, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Battigalli, P., 1999. "Rationalizability in Incomplete Information Games," Economics Working Papers eco99/17, European University Institute.
- Guesnerie, R., 1989.
"An Exploration of the Eductive Justifications of the Rational Expectations Hypotbesis,"
DELTA Working Papers
89-24, DELTA (Ecole normale supérieure).
- Guesnerie, Roger, 1992. "An Exploration of the Eductive Justifications of the Rational-Expectations Hypothesis," American Economic Review, American Economic Association, vol. 82(5), pages 1254-78, December.
When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:1321. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker)
If references are entirely missing, you can add them using this form.